Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 45, Number 3 (2008), 691-717.
Lifespan for radially symmetric solutions to systems of semilinear wave equations with multiple speeds
We consider the Cauchy problem for a system of semilinear wave equations with multiple propagation speeds in three space dimensions. We obtain the sharp lower bound for the lifespan of radially symmetric solutions to a class of these systems. We also show global existence of radially symmetric solutions to another class of systems with small initial data.
Osaka J. Math., Volume 45, Number 3 (2008), 691-717.
First available in Project Euclid: 17 September 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35L05: Wave equation 35L15: Initial value problems for second-order hyperbolic equations 35L55: Higher-order hyperbolic systems
Katayama, Soichiro. Lifespan for radially symmetric solutions to systems of semilinear wave equations with multiple speeds. Osaka J. Math. 45 (2008), no. 3, 691--717. https://projecteuclid.org/euclid.ojm/1221656647